# SDR DL73S040622

- Difficulty date: June 30, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 56,166 hours, 42,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A TYPICAL 3.5 INCH LONG CRACK ALONG THE BONDED DOUBLER MILL LINE AT STRINGER 18L NEAR FS 727B.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 091605-14.
